RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1971
Volume 196,
Number 5,
Pages
1040–1042
(Mi dan35975)
MECHANICS
An oscillation theorem in the theory of vibrations of thin shells of revolution
A. G. Aslanyan
ab
,
V. B. Lidskii
ab
a
Moscow Institute of Physics and Technology
b
Institute for Problems in Mechanics, USSR Academy of Sciences, Moscow
UDC:
539.3
Presented:
A. Yu. Ishlinskii
Received: 06.07.1970
Fulltext:
PDF file (353 kB)
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025